MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER
Catalog Number 165818
Medical Device Problem Codes Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this was a foley catheter spontaneous removal event after placement in a home-care patient placed from (b)(6) 2025.When the balloon was checked, it was found to be leaking.As multiple occurrences have been reported in the same patient, there might be possibility of calcification stones, etc.In the urinary tract and monitoring to see if this was caused by the lot.Per follow up information received via rcc on 26sep2025, stated that after leak a broken balloon was confirmed when checked the balloon.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event has been confirmed manufacturing related and is being investigated by capas 12866756 & 12474528.Received (3) photo samples.Visual evaluation of the photo samples notes one opened (without original packaging), used silicone foley catheter.Verified material number 165818 and manufacturing lot number ngkp2656.The condition of the affected catheter could not be confirmed from the photos provided.Functional testing was not possible based solely on these photos.Received 1 all silicone foley catheter.Visual inspection noted no obvious observations.During testing, the catheter balloon inflated using in house syringe with 10ml methylene blue solution (3 drops 1percent aq methylene blue per 100ml distilled water).The catheter balloon was found to have a pinhole measuring 0.013 inches.This is out of specification which states, "catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe." risk review, labeling review, and dhr review are not required as the event is being investigated per capas 12866756 & 12474528.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that this was a foley catheter spontaneous removal event after placement in a home care patient placed from 19sep2025.When the balloon was checked, it was found to be leaking.As multiple occurrences have been reported in the same patient, there might be possibility of calcification stones, etc.In the urinary tract and monitoring to see if this was caused by the lot.Per follow up information received via rcc on 26sep2025, stated that after leak a broken balloon was confirmed when checked the balloon.

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23169377
Report Number1018233-2025-08677
Device Sequence Number9555370
Product Code EZL
UDI-Device Identifier00801741029769
UDI-Public(01)00801741029769(11)250303(17)300131(10)NGKP2656
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165818
Device Lot NumberNGKP2656
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown